Alert archive / Wisconsin / Special Marine Warnings in 2006
Special Marine Warning 21, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special marine warning at Jul 17, 2006, 8:02 PM CDT. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2006, 8:02 PM CDT (01:02 UTC)
- Expired
- Jul 17, 2006, 9:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
The radar
The Milwaukee radar (KMKX), 107 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1334 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 928 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS53 KMKX 180104 SMWMKX LMZ643-644-665-180200- /O.NEW.KMKX.MA.W.0021.060718T0102Z-060718T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SPECIAL MARINE WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 802 PM CDT MON JUL 17 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SPECIAL MARINE WARNING FOR... WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE OVER LAKE MICHIGAN NEARSHORE WATERS BY PORT WASHINGTON TO NORTH POINT LIGHTHOUSE... OVER LAKE MICHIGAN NEARSHORE WATERS AROUND SHEBOYGAN TO PORT WASHINGTON... OVER LAKE MICHIGAN * UNTIL 900 PM CDT(1000 PM EDT) * AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...PRODUCING STRONG WINDS OVER 35 KNOTS FROM WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE TO NEARSHORE WATERS AROUND SHEBOYGAN TO PORT WASHINGTON EXTENDING WEST TO SOUTH OF FOND DU LAC. ALL THE STORMS WERE MOVING TO THE EAST AT 35 MPH. * THESE STRONG THUNDERSTORMS WILL BE NEAR WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE AT 820 PM CDT. NEARSHORE WATERS FROM SHEBOYGAN TO PORT WASHINGTON THROUGH 830 NEARSHORE WATERS FROM PORT WASHINGTON TO NORTH POINT LIGHT HOUSE AT 845 PM. MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING... AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL THIS STORM PASSES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4387 8776 4310 8786 4308 8706 4385 8705 $$ MBK
1 follow-up statement
000 FZUS73 KMKX 180123 MWSMKX MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 820 PM CDT MON JUL 17 2006 LMZ643-644-665-180200- /O.CON.KMKX.MA.W.0021.000000T0000Z-060718T0200Z/ 820 PM CDT MON JUL 17 2006 ...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 900 PM CDT... . FOR THE FOLLOWING AREAS... WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE OVER LAKE MICHIGAN NEARSHORE WATERS BY PORT WASHINGTON TO NORTH POINT LIGHTHOUSE... OVER LAKE MICHIGAN NEARSHORE WATERS AROUND SHEBOYGAN TO PORT WASHINGTON... OVER LAKE MICHIGAN AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF STRONG THUNDERSTORMS...PRODUCING STRONG WINDS OVER 35 KNOTS FROM WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE...TO 20 MILES SOUTHWEST OF NEARSHORE WATERS AROUND SHEBOYGAN TO PORT WASHINGTON...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT THE WISCONSIN WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE... AND THE NEARSHORE WATERS AROUND SHEBOYGAN TO PORT WASHINGTON AND THE NEARSHORE WATERS FROM PORT WASHINGTON TO NORTH POINT LIGHTHOUSE THROUGH 9 PM. MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING... AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL THIS STORM PASSES. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4387 8776 4310 8786 4308 8706 4385 8705 $$ MBK
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special marine warning went out at Jul 17, 2:00 PM CDT, 6 hours 2 minutes earlier.
Area forecast discussion, Jul 17, 2:00 PM CDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 200 PM CDT MON JUL 17 2006 .DISCUSSION...FCST FOCUS IS ON HANDLING POPS TONIGHT THROUGH SATURDAY EVENING. VERY COMPLICATED WX PATTERN THE NEXT 36HRS WITH 3 DISTINCT FEATURES PLAYING PARTS IN THE SCENARIO TONIGHT THROUGH SATURDAY NIGHT. H5 S/W WITH A SIGNIFICANT THERMODYNAMIC CONTRIBUTION ASSOC WITH H8 BAROCLINIC ZONE TO THE SOUTH IS GENERATING LARGE AREA OF SHOWERS FM SRN WI BACK SOUTHWEST INTO IL/IA. THEN THERE IS THE ROGUE MCV DROPPING OUT OF SE SDKTA ERLY THIS AFTN...WITH A PRONOUNCED CIRCULATION SEEN IN THE RADAR LOOP. THIS FEATURE HAS A MIND OF IT/S OWN AND NOT HANDLED BY THE MODELS AT ALL. THIS IS A LONG LIVED COMPLEX FROM LAST NIGHT. WV IMAGERY SUGGESTS IT IS TURNING EASTERLY...BUT NOT ENTIRLY SURE THIS WILL SURVIVE INTO THE EVENING... ESPECIALLY AS IT PUSHES INTO AIR ALREADY MASSSAGED BY THE RAINFALL DOWNSTREAM TODAY. THE THIRD ELEMENT IS THE NEXT H5 S/W PUSHING EAST OUT OF THE NRN ROCKIES AND PROGD TO TRACK OVR LK SUPR AND NRN WI ON SAT. THE SCENARIO HAS BEEN THAT THE 1ST AND 3RD FEATURES WOULD INTERACT WITH TIME...PRODUCING AN INVERTED SFC TROF OVER THE AREA BY SATURDAY. SURFACE CYCLOGENESIS ASSOCIATED WITH THE DYNAMICS ALONG THE SRN H8 BAROCLINIC ZONE WOULD OCCUR TONIGHT...WITH AN INVERTED TROF DEVELOPING TO THE NW FM THE SFC LOW ASSOCIATED WITH THE ARRIVAL OF THE H5 S/W TO THE NORTH. THIS FIRST BATCH OF PRECIP SHOULD MOSTLY MOVE THROUGH BY EARLY THIS EVENING. SOME ENHANCEMENT OCCURING ON LEADING EDGE OF PRECIP SURGE INTO MIDDLE OF CWA...BUT PROFILERS AND MORNING RAOB DATA SHOW THE LLV JET TURNING WESTERLY TO THE SOUTH WITH LITTLE SUPPORT FOR PROLONGED LIFT THIS FAR NORTH OF THE BAROCLINIC ZONE. WOULD LIKE TO DIMINISH PRECIP TO A SLIGHT CHANCE AFTER MIDNIGHT...THROUGH SATURDAY MORNING AS AREA IS BETWEEN SYSTEMS DURING THIS TIME. AS UPR S/W TO THE NORTH CLIPS THE AREA ON SATURDAY ACCOMPANIED BY INVERTED SFC TROF...LINGERING MOISTURE AND AFTN HEATING SHOULD SUPPORT ENOUGH INSTABILITY TO JUSTIFY THE SHOWERS AND ISOLD STORMS SATURDAY AFTN AND EVENING. THEN HIGH PRESSURE BUILDS IN FOR SUNDAY AND MONDAY...WITH THE NEXT CHANCE FOR RAIN ON LATE MONDAY NIGHT INTO TUESDAY WITH ARRIVAL OF CANADIAN FRONT. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && DAVIS
Hazardous weather outlook, Jul 17, 11:00 AM CDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1100 AM CDT MON JUL 17 2006 WIZ046-047-051-052-056>060-062>072-180945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1100 AM CDT MON JUL 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING OVER ALL OF SOUTHERN WISCONSIN. THERE ARE SEVERAL THREATS. DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. IN ADDITION THERE IS THE POTENTIAL FOR AN ISOLATED TORNADO OR TWO. IT WILL BE HOT AND HUMID TODAY WITH TEMPERATURES RISING INTO THE 90S PRODUCING HEAT INDEX VALUES OF 95 TO 105. PERSONS SENSITIVE TO THE HEAT...OR THOSE WITH HEALTH PROBLEMS SHOULD TAKE PRECAUTIONS TO AVOID HEAT EXHAUSTION OR HEAT STROKE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY NORTH OF A LINE FROM REEDSBURG TO MILWAUKEE. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY...AND AGAIN SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING. LMZ643>646-665-180945- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1100 AM CDT MON JUL 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 5 PM TODAY DUE TO GUSTY SOUTHWEST WINDS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. A WATERSPOUT CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY NORTH OF NORTH POINT LIGHTHOUSE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY...AND AGAIN SATURDAY THROUGH SUNDAY. COLLAR
In the hours before
Local storm report, Jul 17, 6:01 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
601 PM CDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 3 W BERLIN 43.97N 89.01W
07/17/2006 M0.88 INCH GREEN LAKE WI PUBLIC
&&
BORGHOFFSpecial weather statement, Jul 17, 6:34 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 634 PM CDT MON JUL 17 2006 WIZ046-047-051-052-056>060-062>072-180000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 634 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTHERN AND EASTERN WISCONSIN UNTIL 10 PM CDT... AT 630 PM...SCATTERED STRONG TO SEVERE STORMS WERE LOCATED FROM WISCONSIN DELLS TO FOND DU LAC TO MANITOWOC. THESE STORMS WERE MOVING EAST-SOUTHEAST AT 30 TO 40 MPH...AND WERE ASSOCIATED WITH A COLD FRONT OVER CENTRAL WISCONSIN. PORTIONS OF COLUMBIA...MARQUETTE...GREEN LAKE...DODGE...FOND DU LAC...AND SHEBOYGAN COUNTIES WILL EXPERIENCE SOME THUNDERSTORM ACTIVITY BETWEEN 630 PM AND 730 PM. THE COLD FRONT WILL DROP SOUTH THROUGH SOUTHERN WISCONSIN THIS AFTERNOON AND EVENING. SINCE THE AIRMASS IS UNSTABLE AHEAD AND ALONG OF THE COLD FRONT...NEW THUNDERSTORMS SHOULD POP UP ALONG AND SLIGHTLY AHEAD OF THE FRONT. SOME OF THE STORMS SHOULD BECOME SEVERE. THE STORMS WILL NOT REACH THE MADISON TO MILWAUKEE AREA UNTIL SUNSET. IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. LARGE HAIL AND POSSIBLY HURRICANE FORCE WINDS WILL OCCUR WITH A SEVERE STORM. KRR
Special weather statement, Jul 17, 7:05 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 705 PM CDT MON JUL 17 2006 WIZ046-047-051-052-056>060-062>072-180030- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 705 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTHERN AND EASTERN WISCONSIN UNTIL 10 PM CDT... AT 705 PM...SCATTERED STRONG TO SEVERE STORMS WERE LOCATED FROM PORTAGE TO WAUPUN TO SHEBOYGAN. THESE STORMS WERE MOVING EAST-SOUTHEAST AT 30 MPH...AND WERE ASSOCIATED WITH A COLD FRONT OVER CENTRAL WISCONSIN. PORTIONS OF COLUMBIA...DODGE...FOND DU LAC...WASHINGTON...AND OZAUKEE COUNTIES WILL EXPERIENCE SOME THUNDERSTORM ACTIVITY BETWEEN 700 PM AND 800 PM. THE COLD FRONT WILL DROP SOUTH THROUGH SOUTHERN WISCONSIN THIS AFTERNOON AND EVENING. SINCE THE AIRMASS IS UNSTABLE AHEAD AND ALONG OF THE COLD FRONT...NEW THUNDERSTORMS SHOULD POP UP ALONG AND SLIGHTLY AHEAD OF THE FRONT. SOME OF THE STORMS SHOULD BECOME SEVERE. LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY RAINS ARE LIKELY WITH ANY STORM THAT BECOMES SEVERE. PONDING OF WATER IN LOW SPOTS ON ROADS IS LIKELY...SO MOTORISTS SHOULD SLOW DOWN NEAR THUNDERSTORMS. THE STORMS WILL NOT REACH THE MADISON TO MILWAUKEE AREA UNTIL AFTER SUNSET. IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. KAPELA
Local storm report, Jul 17, 7:33 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
733 PM CDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL CAMBRIA 43.54N 89.11W
07/17/2006 M0.50 INCH COLUMBIA WI FIRE DEPT/RESCUE
&&
BORGHOFFSpecial weather statement, Jul 17, 7:35 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 735 PM CDT MON JUL 17 2006 WIZ046-047-051-052-056>060-062>072-180100- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 735 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTHERN AND EASTERN WISCONSIN UNTIL 10 PM CDT... AT 735 PM...SCATTERED STRONG TO SEVERE STORMS WERE LOCATED FROM THE PARDEEVILLE AREA TO CAMBRAI IN COLUMBIA COUNTY...TO THE FOND DU LAC AREA TO SHEBOYGAN. THESE STORMS WERE MOVING EAST- SOUTHEAST AT 30 MPH...AND WERE ASSOCIATED WITH A COLD FRONT OVER CENTRAL WISCONSIN. PORTIONS OF COLUMBIA...DODGE...FOND DU LAC...SHEBOYGAN... WASHINGTON...AND OZAUKEE COUNTIES WILL EXPERIENCE SOME THUNDERSTORM ACTIVITY BETWEEN 730 PM AND 830 PM. THE COLD FRONT WILL DROP SOUTH THROUGH SOUTHERN WISCONSIN THIS EVENING. SINCE THE AIRMASS IS UNSTABLE AHEAD AND ALONG OF THE COLD FRONT...NEW THUNDERSTORMS SHOULD POP UP ALONG AND SLIGHTLY AHEAD OF THE FRONT. SOME OF THE STORMS SHOULD BECOME SEVERE. LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY RAINS ARE LIKELY WITH ANY STORM THAT BECOMES SEVERE. PONDING OF WATER IN LOW SPOTS ON ROADS IS LIKELY...SO MOTORISTS SHOULD SLOW DOWN NEAR THUNDERSTORMS. THE STORMS WILL NOT REACH THE MADISON TO MILWAUKEE AREA UNTIL 9 PM OR THEREAFTER. IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. KAPELA
Local storm report, Jul 17, 7:38 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
738 PM CDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 4 N ELKHART LAKE 43.89N 88.01W
07/17/2006 E60 MPH SHEBOYGAN WI TRAINED SPOTTER
&&
BORGHOFFThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:36 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 24 min |
| Jul 17, 7:46 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 59 min |
| Jul 17, 8:58 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 77 min |
| Jul 17, 11:04 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 56 min |
| Jul 17, 11:05 PM CDT | Special Marine Warning | MKX | 56 min |
Nearby
Special Marine Warnings in Wisconsin, 2006Every special marine warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.